# SDR SWAA2022010455083

- Difficulty date: December 20, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 142NWB CRACKED. ; / [01] OK TO CLOSE; [02] OK TO INSTALL. INSPECTION C/W.; [03] INSTALLED AFT CARGO FWD BULKHEAD PANEL 142NWB IAW AMM 25-52-18; [04] INSPECTED INSTALLATION OF NEW CARGO PANEL 142NWB.; [05] CERTIFY
